Title
Comment on a new mathematical approach for finding the solitary waves in dusty plasmas Comment on a new mathematical approach for finding the solitary waves in dusty plasmas
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Woodbury, N.Y. ,
Source (journal)
Physics of plasmas. - Woodbury, N.Y.
Volume/pages
6(1999) , p. 4392-4393
ISSN
1070-664X
ISI
000083190300034
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000083190300034&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000083190300034&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000083190300034&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle